# SDR DHL97801004

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2710 · Aileron Control System
- Part: O Ring
- Part number: NAS1612
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

HYDRAULIC PRESSURE DROPPED TO ZERO, PERFORMED ABNORMAL PROCEDURE, AUX PUMP ON, HYD SYSTEM INDICATED FULL.  AUX PRESSURE 2500 PSI.  FOUND O-RING ON RT AILERON POWER PACK  DETERIORATED AND LEAKING.  REPLACED O-RING SERVICED HYDRAULIC SYSTEM.  SYS OPS NORMAL.
